Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 216320, 13 pages
http://dx.doi.org/10.1155/2012/216320
Research Article

The Asymptotic Solution of the Initial Boundary Value Problem to a Generalized Boussinesq Equation

Department of Applied Mathematics, Southwestern University of Finance and Economics, Chengdu 610074, China

Received 15 April 2012; Accepted 3 May 2012

Academic Editor: Shaoyong Lai

Copyright © 2012 Zheng Yin and Feng Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The space solution of an initial boundary problem for a generalized damped Boussinesq equation is constructed. Certain assumptions on the coefficients of the equation are found to show the existence and uniqueness of the global solution to the initial boundary problem. The explicit expression for the large time asymptotic solution is obtained.